# SDR SWAA2020060187819

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 37,817 hours, 22,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE RT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE AND LENS ASSEMBLY IS CRACKED.  REMOVED AND REPLACED RT OVERWING EMERGENCY EXIT LIGHT LENS ASSEMBLY AND RELAMPED.  OPS CHECK GOOD IAW AMM 33-51-04.
